# SDR A6WA200100054

- Difficulty date: August 2, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 6,739 hours, 5,170 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN ROUTE THE PAX DOOR HANDLE CAUTION ILLUMINATED.  PRESSURIZATION WAS NORMAL.  WHILE C/W CHECKLIST THE PAX DOOR WARNING ILLUMINATED AS PRESSURIZATION WAS MANUALLY REDUCED, WARNING CHANGED BACK TO CAUTION.  MAINTENANCE INSPECTED DOOR AND LOCKING MECHANISMS.  NO DEFECTS NOTED.  OPERATED DOOR 5 TIMES IAW MM 52-11-00, OK FOR SERVICE.
